# SDR SWAA981764

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EMERGENCY EXIT FLOOR TRACK LIGHTS INOP AT ROW 12 AND 13.  RECONNECTED WIRES PER BOEING MM.
